| Catalog Number |
2J8002 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a non-dehp fluid path intravia container 250 ml capacity had clear plastic found in the bag that is not visually similar to a core.This issue was identified before use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.No particles was observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.